# SDR 2001UALA00370

- Difficulty date: March 25, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 37,293 hours, 14,298 cycles
- Engine: Pwa PW2037
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 251N20518
- Part serial: 275
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TRIM ACTUATOR PRIMARY BRAKE FAILURE INSIDE UNIT. FOUND EXTREME CORROSION INSIDE AND OUTSIDE OF UNIT. BREAKDOWN OF GREASE DUE TO EXCESSIVE WATER INSIDE UNIT. REPLACED ACTUATOR.
